Graphites for chronic hair loss, nail fungus, skin problemsI am new here so hello everyone!
I'm 33 and around 10 years ago, my hair began thinning on top, near my forehead. More recently, i noticed what i know now to be nail fungus developing on both big toes.
A few weeks ago, i began taking Graphites at 30C, 3 pellets three times a day. I experienced some aggravation but then the symptoms began to improve. I took it for around a week then stopped once they continued to improved. Then during the last week or so, i starting feeling that the improvement stopped. I then took a 3 pellets of Graphites at 30X three times one day, then one does the next day. After two days, being yesterday, i took another one. The symptoms are improving, i can even see new hair sprouting and my nails are slowly clearing up.
My question is, how long and at what frequency, if at all, should i continue taking Graphites?
jamesg74 on 2007-06-12
Dear patient so long you see the improvement you should stop the medicine and observe how löng it continues.If you look that the improvement is not developing then you take next higher potency of the same medicine only a single dose and wait.Thank you
♥ Dr.Haran ch malaker last decadeDear patient,
you have written two potencies of the graph. i.c.30c and 30x. please calrify exact potency and its use so that proper advice is given. I may mention here 30c is larger than 30x.
♥ Mahfoozurrehman last decadeThank you both above for the suggestions.
Dr. Mahfooz, thank you, i am aware of the potency difference. I started with 30C, and though it did work after a few days, there was intense aggravation, so i stepped it down to 30X.
Dr. Haran, I took one dose of 30X two days ago. So far the improvement is continuing. I will wait and if needed, take a single dose of 30C. I suppose since this is a condition i have had for several years, i may need to eventually take a stronger dose than 30C? I just don't want to experience the aggravation again.
jamesg74 last decadeDear Dr.Joe De Livera,
I have read this forum many times , so pl. somebody help me. I am facing excess hair loss after tuberculosis from eight years . I have lost all my hair from forehead,temples,and crown, even small blade patches are developed. I have taken aleopathy and homeopathy , but i have observed no any effect. I am 39 yrs old female
[message edited by hair falling on Sat, 18 Feb 2012 16:11:02 GMT]
hair falling 6 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.